MathSciNet Relay Station
MathSciNet bibliographic data
MR2550183 (2010h:47041) 47B35 (32A35)
Lee, Young Joo Commuting Toeplitz operators on the Hardy space of the polydisk. Proc. Amer. Math. Soc. 138 (2010), no. 1, 189–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement